Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: THERAMESH; SOURCE, BRACHYTHERAPY, RADIONUCLIDE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
THERAMESH; SOURCE, BRACHYTHERAPY, RADIONUCLIDE
Model Number
XX7210SM
Health Effect - Clinical Code
Unspecified Infection (1930)
Date of Event
08/25/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient was implanted with the theragenics theramesh on (b)(6) 2021.An infection developed at the treatment site.There is a plan to explant the device.Fda safety report id# (b)(4).
New Search
Submit an Adverse Event Report
Brand Name
THERAMESH
Common Device Name
SOURCE, BRACHYTHERAPY, RADIONUCLIDE
MDR Report Key
12391887
Report Number
MW5103589
Device Sequence Number
5131086
Product Code
KXK
UDI-Device Identifier
00813787020853
UDI-Public
00813787020853
Initial Reporter State
GA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Serviced by Third Party (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
08/26/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Model Number
XX7210SM
Device Lot Number
X21-9117
Was Device Available for Evaluation?
No
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/30/2021
Was Device Evaluated by Manufacturer? (Y/N)
No Information
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
66 YR